Discussiones Mathematicae Graph Theory 30(2) (2010) 257-263
doi: 10.7151/dmgt.1491

[BIBTex] [PDF] [PS]

NORDHAUS-GADDUM RESULTS FOR WEAKLY CONVEX DOMINATION NUMBER OF A GRAPH

Magdalena Lemańska

Department of Applied Physics and Mathematics
Gdańsk University of Technology
Narutowicza 11/12, 80-952 Gdańsk, Poland
e-mail: magda@mif.pg.gda.pl

Abstract

Nordhaus-Gaddum results for weakly convex domination number of a graph G are studied.

Keywords: weakly convex domination number, Nordhaus-Gaddum results.

2010 Mathematics Subject Classification: 05C05, 05C69.

References

[1] T.W. Haynes, S.T. Hedetniemi and P.J. Slater, Fundamentals of Domination in Graphs (Marcel Dekker, Inc., 1998).
[2] S.T. Hedetniemi and R. Laskar, Connected domination in graphs, in: B. Bollobás (ed.), Graph Theory and Combinatorics (Academic Press, London, 1984) 209-218.
[3] F. Jaegar and C. Payan, Relations du type Nordhaus-Gaddum pour le nombre d'absorption d'un graphe simple, Compt. Rend. Acad. Sci. Paris 274 (1972) 728-730.
[4] E.A. Nordhaus and J.W. Gaddum, On complementary graphs, Amer. Math. Monthly 63 (1956) 175-177, doi: 10.2307/2306658.

Received 27 February 2009
Revised 26 June 2009
Accepted 26 June 2009